Skip to main content

Research Repository

Advanced Search

Automorphic forms of higher order

Deitmar, Anton; Diamantis, Nikolaos


Anton Deitmar


In this paper a theory of Hecke operators for higher-order modular forms is established. The definition of higher-order forms is extended beyond the realm of parabolic invariants. A canonical inner product is introduced. The role of representation theoretic methods is clarified and, motivated by higher-order forms, new convolution products of L-functions are introduced.


Deitmar, A., & Diamantis, N. Automorphic forms of higher order. Journal of the London Mathematical Society, 80(1),

Journal Article Type Article
Deposit Date Apr 8, 2014
Journal Journal of the London Mathematical Society
Print ISSN 0024-6107
Electronic ISSN 0024-6107
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 80
Issue 1
Public URL
Publisher URL
Additional Information Copyright: London Mathematical Society


You might also like

Downloadable Citations